Diet foods enquiry
Panipuri ,vadapav these are help for weight loss or not?i have increasing weight because of my antidepression tablets.this is suggest my doctor.when i was not on these tablets my weight was normal 40kg .but now iam 65kg .how can i lose weight?is there any tablet or can i take patanjali medohar vati or himalaya ayurslim tablets.it will work?
Like the answers? Chat privately with the doctor of your choice
Hello,, yes antidepressants can increase your weight. And those panipuri or vadapav are not going to help you decrease your weight, avoid eating all junk foods, avoid any medicines you think which are going to help you decrease your weight. Follow these natural steps,, which will not only help you to decrease weight but also to overcome depression. There are few things you should do at your home. Exercise - daily 30min of brisk walking or jogging or dance or aerobics along morning and evening will help you to reduce your weight along with diet control. Good night sleep will also help to reduce stress and decrease weight. Diet: Certain guidelines that need to be considered for weight loss are: 1. Have 4 to 6 small meals and snacks everyday rather than 3 large meals. This will help you in controlling your hunger and the nutrients are also utilized effectively. 2. Plan your diet chart in advance. Hasty and incomplete planning can make you confused and can increase the temptation towards fatty and junk foods. 3. Chew your food properly as this can help you in reducing weight. 4. Plan your food items effectively. Include whole grain cereals, pulses, legumes, vegetables, fruits and water in your everyday diet. 5. Avoid fatty foods or high caloric foods. Avoid sugary foods, pastries and sweets. 6. Include large amounts of fruits and vegetables. Try to eat a total of 5 fruits and vegetables per day. All the best.
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.